Tapering clonazepam and was wondering if anyone else here is having weird dreams and thinking?
Question posted by Purplelavender on 15 Dec 2018
Last updated on 16 December 2018
I have been on clonazepam for 3 years was at 2mg and started tapering basically from the beginning dry cutting got to 0.75mg but started liquid in Jan 2018 and now have dropped about 0.51mg so am at 0.24mg. I have lately started feeling really strange like weird vivid dreams lots of anxiety no energy. Is this the CNS starting to come back and should things get easier. I was micro tapering but lately have had to slow that down as well. I dose 3 times a day and drop 0.003mg/ml each day when I taper.
Yes vivid dreams or nightmares are a symptom of withdrawal. So is anxiety and fatigue. I am currently experiencing all of it to plus a whole lot more symptoms. Your gaba receptors are trying to work again. Clonazepam has basically told your brain that you didn't need them so stopped working the way they should. It takes time for brain receptors to kick in again and work properly. I suggest you read the Ashton manual from the uk. You can find it online.beware however that all info I have read on subject is to make no more than a 10% drop every 2 weeks. That info does conflict with the manuals taper suggestion however rest of info very informative. One more thing as you get lower on taper things do get harder and even when done taper it may take some time for things to completely repair. But don't worry time will heal we just have to be patient.
15 Dec 2018
I am tapering as well and I wasn’t on it as long as you, but I experience the same things. It’s almost that I’ll feel really good for 1 week, then the next I’ll be anxious and have a hard time sleeping. I’m down to .5 and will be on that another week til I drop to .25 , I just want to be off of this med. I do take Buspar, which I think helps me. But I think that it may contribute to my weird dreams as well. I pray that you are feeling better soon!